Alert archive / Michigan / Small Craft Advisories in 2011
Small Craft Advisory 20, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Feb 19, 2011, 10:20 AM EST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Feb 19, 2011, 10:20 AM EST (15:20 UTC)
- Expired
- Feb 19, 2011, 3:56 PM EST
- In force
- 6 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
445 WHUS73 KAPX 191520 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1020 AM EST SAT FEB 19 2011 LMZ323-342-344>346-192200- /O.CAN.KAPX.GL.W.0043.000000T0000Z-110219T2200Z/ /O.NEW.KAPX.SC.Y.0020.110219T1520Z-110219T2200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1020 AM EST SAT FEB 19 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
1 follow-up statement
804 WHUS73 KAPX 192056 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 356 PM EST SAT FEB 19 2011 LMZ323-342-344>346-192200- /O.CAN.KAPX.SC.Y.0020.000000T0000Z-110219T2200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 356 PM EST SAT FEB 19 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES WILL CONTINUE TO SUBSIDE THROUGH THE EVENING. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Feb 19, 10:10 AM EST, 10 minutes earlier.
Area forecast discussion, Feb 19, 10:10 AM EST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1010 AM EST SAT FEB 19 2011
.SYNOPSIS.../ISSUED AT 456 AM/
CANADIAN HIGH PRESSURE WILL SLIDE ACROSS THE GREAT LAKES TODAY AND
TONIGHT...BRINGING AN END TO THE THE LAKE EFFECT SNOW. MEANWHILE...A
STRONG LOW PRESSURE SYSTEM WILL ORGANIZE OVER COLORADO. THIS LOW
WILL CROSS THE PLAINS SUNDAY...TRACKING JUST SOUTH OF MICHIGAN
SUNDAY NIGHT. SNOW WILL SPREAD ACROSS NORTHERN MICHIGAN SUNDAY...AND
END SUNDAY NIGHT. WHILE THE HEAVIEST SNOW WILL LIKELY FALL DOWN
STATE...SEVERAL INCHES ARE POSSIBLE OVER NORTHERN LOWER.
JH
&&
.SHORT TERM.../ISSUED AT 1010 AM/...THIS AFTERNOON
AN OUTSTANDING FORECAST BY THE OVERNIGHT CREW LEAVES LITTLE CHANGES
NEEDED THROUGH THE AFTERNOON...WITH MAIN CONCERN CLOUD/PRECIP TRENDS
AND HIGH TEMPS. EARLY MORNING DEPICTS REMNANT LOW LEVEL CYCLONIC
FLOW REGIME IN PLACE ACROSS THE NORTHERN GREAT LAKES...WITH PLENTY
OF LAKE-INDUCED STRATOCU STREAMING OFF LAKES SUPERIOR AND MICHIGAN
WITHIN RATHER CHILLY THERMAL REGIME ALOFT (H85 TEMPS AROUND -17C PER
12Z APX RAOB). LOTS OF FLURRIES/LIGHT SNOW SHOWERS ALSO ONGOING IN
MANY AREAS...COURTESY OF BOTH BANDING OFF THE GREAT LAKES...BUT ALSO
A CONSEQUENCE OF CLOUD TOP TEMPS HANGING RIGHT IN THE DENDRITIC
GROWTH REGION...FAVORING SNOWFLAKE PRODUCTION MUCH FARTHER INLAND
THAN USUAL (ALSO HELPING THIS IS REMNANT STRONG WIND FIELDS ALOFT).
UPSTREAM OBS REVEAL ELONGATED LOW LEVEL RIDGING DRAPED FROM
SASKATCHEWAN/MANITOBA DOWN THROUGH THE TENNESSEE VALLEY...WITH THIS
FEATURE EXPECTED TO APPROACH THE REGION THROUGH THE AFTERNOON HOURS.
AS THIS OCCURS...VEERING AND INCREASINGLY ANTICYCLONIC FLOW WILL ACT
TO DISRUPT GOING LAKE SNOW SHOWERS. THAT SAID...WILL NEED TO BACK UP
ENDING TIME A LITTLE THROUGH EARLY AFTERNOON PER RADAR TRENDS AND
TENDENCY FOR LAKE EFFECT TO PREVAIL LONGER THAN EXPECTED.
STILL...WINTER STORM WARNING CAN BE ALLOWED TO EXPIRE FOR CHIPPEWA
COUNTY AS COVERAGE OF SNOW SHOWERS CONTINUES TO DECLINE AND WINDS
ARE DECREASING. CLOUDS ARE ANOTHER STORY...AS CAN FORESEE CLOUDY
CONDITIONS HANGING TOUGH ACROSS THE SNOWBELTS GIVEN PLENTIFUL LOW
LEVEL MOISTURE TRAPPED BENEATH RATHER HEALTHY INVERSION. CLOUDS
SHOULD ERODE FROM ALL SIDES INTO THE AFTERNOON...PARTICULARLY ACROSS
NORTHWEST LOWER ON PERSISTENT DOWNSLOPE FLOW. HOWEVER...WILL NEED TO
LOWER GOING HIGHS A COUPLE DEGREES MAINLY ACROSS NORTHWEST
LOWER/EASTERN UPPER WITH LONGER DURATION OF CLOUDS EXPECTED. WINDS
WILL SUBSIDE FURTHER WITH TIME AS FLOW ALOFT SLACKENS AND LOW LEVEL
GRADIENT WEAKENS WITH THE APPROACH OF SURFACE RIDGING.
LAWRENCE
&&
.LONG TERM.../ISSUED AT 456 AM/...TONIGHT AND BEYOND
...PLOWABLE SNOWFALL LIKELY TO REACH NORTHERN LOWER SUNDAY-SUNDAY
NIGHT...BUT QUESTIONS REMAIN ON WHERE NORTHERN EDGE OF HEAVIEST
SNOW WILL SET UP...
TEMPS MAY TAKE A TUMBLE EARLY THIS EVENING AS SKIES BRIEFLY CLEAR
BEFORE INCREASING MID AND UPPER LEVEL CLOUDINESS DURING THE
OVERNIGHT. EXPECT LOWS GENERALLY IN THE TEENS...WITH AN OUTSIDE
SHOT OF UPPER SINGLE DIGITS IF ENOUGH CLEARING OCCURS LATE SATURDAY
EVENING.
A VERY INTERESTING PERIOD IS SETTING UP FOR THE SUNDAY-MONDAY
TIMEFRAME AS PREVIOUSLY WAFFLING GUIDANCE IS STARTING TO HONE IN ON
A SOLUTION SOMEWHAT CLOSER TO THE SOUTHERN EDGE OF THE ENVELOPE WE
HAVE SEEN OVER THE PAST FEW DAYS. AS UPSTREAM KICKER ENERGY MOVES
IN ALONG THE WESTERN COAST OF NOAM...CURRENT TROUGH IN THIS REGION
WILL LIFT NORTH AND EAST. THIS SUGGESTS A STORM SYSTEM MOVING FROM
THE ROCKIES INTO THE UPPER MIDWEST...BUT WE HAVE A COMPLICATING
FACTOR IN THE FORM OF A POTENT SHORTWAVE NEAR JAMES BAY...WITH
CONFLUENT FLOW ALOFT TO THE WEST OF THIS FEATURE MAINTAINING
STRONG HIGH PRESSURE OVER THE US/CANADIAN BOARDER. THIS WILL HELP
KEEP THE AFOREMENTIONED LOW PRESSURE SYSTEM FROM MOVING FULL BORE
INTO OUR CWA...BUT RATHER SCOOTING IT EAST AS IT NEARS THE GREAT
LAKES REGION. EXPECT LOW PRESSURE TO BE NEAR THE IA/MO BORDER
SUNDAY EVENING...PUSHING EAST ALONG THE INTERSTATE 80 CORRIDOR
THROUGH IL/IN/OH AND INTO PA MONDAY MORNING. AS WE HAVE SEEN IN
THE NOT TOO DISTANT PAST...THIS LEAVES OUR AREA IN A REGION ON THE
NORTHERN EDGE OF STRONG ISENTROPIC LIFT...AND ALSO JUST NORTH OF
BEST FRONTOGENESIS FORCING. COPIOUS MOISTURE WILL BE
AVAILABLE...WITH PWATS RISING TO AROUND 1 INCH ALONG AND SOUTH OF
THE LOW TRACK. THE BIG QUESTION IS WHERE FORCING FOR ASCENT WILL
MAXIMIZE. WITH A COUPLED JET STRUCTURE DEVELOPING...AGEOSTROPHIC
NORTHERLY FLOW WILL STRENGTHEN ON SUNDAY AND INTO SUNDAY
NIGHT...REACHING 30KTS AS THE STRONGEST FORCING TRIES TO PUSH
NORTH INTO OUR AREA. THIS SUGGESTS A SHARP NORTHERN CUTOFF TO THE
PRECIPITATION WITH AREAS NORTH OF THE BRIDGE LIKELY SEEING ONLY
LIGHT ACCUMS /WITH CURRENT 1-2 INCHES IN THE GRIDS PERHAPS A
LITTLE ON THE HIGH SIDE IF CURRENT CONSENSUS LOW TRACK PANS OUT/.
GFS IS MOST BULLISH WITH IT/S QPF...BUT IT/S PLACEMENT APPEARS TOO
BROAD AND TOO FAR NORTH GIVEN THE LOCATION OF IT/S BEST
FRONTOGENESIS AND REDUCED STABILITY ALOFT. 00Z NAM/ECMWF LOOK MORE
REALISTIC /AND FURTHER SOUTH/ AND HAVE LEANED IN THIS DIRECTION
WITH THE PACKAGE. THIS APPROACH ALSO HAS SUPPORT FROM THE CIPS
ANALOG PAGE WHICH FAVORS THE HEAVIEST SNOW AXIS OVER NORTHERN
PARTS OF GRR/S CWA WITH NEAR WARNING-LEVEL AMOUNTS IN MY SOUTH.
BANDED SNOW POTENTIAL IS THERE...BUT BEST SIGNALS ARE SOUTH OF THE
REGION...FITTING BETTER WITH CONCEPTUAL MODELS OF A LOW TRACK ALONG
INTERSTATE 80. THIS SUGGESTS THAT SOME CSI MAY SQUEAK INTO MY
SOUTHERN ZONES...BUT MORE OF A LIGHT-MODERATE SNOW APPEARS MOST
LIKELY.
MICROPHYSICS LOOK DECENT...WITH ANY PRECIPITATION TYPE CONCERNS
DWINDLING GIVEN EXPECTED LOW TRACK. MUCH OF THE COLUMN REMAINS
WARMER THAN -10C /PARTICULARLY OVER SOUTHERN ZONES/ SUGGESTING 10-15
TO 1 TYPE SNOW TO LIQUID RATIOS WILL BE MOST LIKELY WITH SOME
CRYSTAL RIMING EXPECTED.
TRENDING MODEL QPF DOWN SOME /GIVEN USUAL WET BIAS/ EXPECT AROUND
1/2 INCH LIQUID OVER MY SOUTHERN ZONES FOR SUNDAY/SUNDAY NIGHT
SUGGESTING NEAR WARNING-LEVEL SNOWFALL.
WITH THIS PACKAGE...WILL GO AHEAD AND INITIATE WINTER STORM WATCHES
FOR THE AREA ALONG AND SOUTH OF M-32. RIGHT NOW...BEST CONFIDENCE
IN WARNING-LEVEL SNOWFALLS IS FROM M-72 AND POINTS SOUTH...BUT WANT
TO GIVE LATER SHIFTS SOME WIGGLE ROOM...GIVEN THAT LAST MINUTE
NORTHWARD ADJUSTMENTS TO THE LOW TRACK IS A REAL POSSIBILITY
/GROUNDHOG DAY STORM IN MIND/.
SNOW WILL TAPER OFF QUICKLY MONDAY MORNING WITH DEVELOPING NORTH TO
NORTHEASTERLY FLOW SUGGESTING A LIMITED LAKE RESPONSE AS T85S DROP
TO NEAR -15C. WITH SHALLOW ARCTIC AIR FILTERING IN FROM THE
NORTH...EXPECT A WELL-BELOW NORMAL DAY IN THE TEMPERATURE
DEPARTMENT...WITH CONSENSUS HIGHS AROUND 20 LOOKING VERY
REASONABLE.
THE FLOW TRAJECTORY SUGGESTS THAT MONDAY NIGHT COULD BE A COLD ONE
AND HAVE DROPPED LOWS CLOSER TO BIAS-CORRECTED MOS CONSENSUS WHICH
BRINGS MOST INLAND LOCATIONS TO NEAR 0. DEPENDING ON THE AMOUNT OF
NEW SNOWPACK AROUND...THIS COULD EASILY BE 10 DEGREES OR MORE TOO
WARM...BUT DON/T WANT TO STRAY TOO COLD AT THIS JUNCTURE GIVEN
DIFFICULTY OF FORECASTING CLEAR SKIES IN WINTER IN THIS CWA.
ONLY SOME COSMETIC ADJUSTMENTS BEYOND MONDAY NIGHT WITH COMPLEXITY
OF THE FORECAST IN THE SHORT TERM.
ARNOTT
&&
.MARINE.../ISSUED AT 456 AM/
BASED ON CURRENT OBSERVATIONS...WILL LET CURRENT GALES
CONTINUE...BUT WILL LIKELY SEE DAYSHIFT DOWNGRADE TO SMALL CRAFTS
BY LATE MORNING. THERE WILL BE A RESPITE IN HAZARDOUS WINDS/SEAS
TONIGHT THROUGH SUNDAY MORNING BEFORE WINDS STRENGTHEN IN RESPONSE
TO LOW PRESSURE THAT WILL TRACK FROM WEST TO EAST JUST SOUTH OF
THE GREAT LAKES SUNDAY NIGHT AND MONDAY. SOME GALE FORCE WIND
GUSTS ARE POSSIBLE AS THIS NEXT STORM DEPARTS THE REGION.
ARNOTT
&&
.AVIATION.../ISSUED AT 608 AM/...VALID FOR 12Z TAFS
GENERALLY VFR CONDITIONS EXPECTED OVER THE NEXT 24 HOURS AT THE
TAF SITES. PRIMARY CONCERNS ARE RIGHT OFF THE BAT WITH ONGOING
WINDS AND LAKE EFFECT SHSN. PLN IS THE ONLY SITE CURRENTLY DEALING
WITH MVFR RESTRICTIONS /DUE TO CIGS/ BUT AS LOW LEVEL FLOW VEERS
SOME EARLY THIS MORNING...EXPECT THESE MVFR CIGS TO MOVE SOUTH OF
THE TERMINAL. SO...FOR THE 12Z TAF SET WILL CARRY VFR
CONDITIONS THROUGH THE PERIOD...WITH MORNING CLOUDS/SHSN BREAKING
UP THIS AFTERNOON AND EVENING BEFORE THICKENING MID LEVEL
CLOUDINESS ARRIVES TONIGHT.
NORTHWEST WINDS 20G30KTS ARE EXPECTED TO DIMINISH TO 15G25KTS
DURING THE MORNING...FURTHER DECREASING TO 10G18KTS BY AFTERNOON.
WINDS WILL REALLY QUIET DOWN THIS EVENING...HOWEVER...LIKELY
FALLING BELOW 5KTS AT EACH OF OUR TERMINALS.
ARNOTT
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...WINTER STORM WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING
FOR MIZ020>036-041-042.
LM...GALE WARNING UNTIL 5 PM EST THIS AFTERNOON FOR LMZ323-342-
344>346.
&&Hazardous weather outlook, Feb 19, 4:22 AM EST, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 422 AM EST SAT FEB 19 2011 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 201230- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 422 AM EST SAT FEB 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT LAKE EFFECT SNOW AND BLOWING SNOW WILL COME TO AND END DURING THE MORNING HOURS TODAY. A WINTER STORM WARNING REMAINS IN EFFECT FOR CHIPPEWA COUNTY THROUGH 10 AM. SEE PRODUCT ARBWSWAPX FOR MORE DETAILS. GALE FORCE WINDS WILL OCCUR ALONG THE NEARSHORE WATERS OF LAKE MICHIGAN THROUGH THIS MORNING...GRADUALLY DIMINISHING BY THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STORM SYSTEM IS EXPECTED TO BRING SNOW TO MUCH OF NORTHERN LOWER MICHIGAN SUNDAY AND SUNDAY NIGHT. IN EXCESS OF 6 INCHES IS POSSIBLE FOR AREAS ALONG AND SOUTH OF M-32. SEE PRODUCT ARBWSWAPX FOR MORE DETAILS AND STAY TUNED TO LATER UPDATES. ADDITIONAL GALE FORCE WIND GUSTS ARE POSSIBLE AS A STORM SYSTEM DEPARTS THE REGION SUNDAY NIGHT INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS...PLEASE PASS ON WIND AND SNOWFALL REPORTS TO THE NATIONAL WEATHER SERVICE. ARNOTT
In the hours before
Local storm report, Feb 19, 7:14 AM EST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GAYLORD MI
714 AM EST SAT FEB 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 AM NON-TSTM WND GST 2 NNE LEELANAU STATE PA 45.21N 85.55W
02/18/2011 M55.00 MPH LEELANAU MI C-MAN STATION
MEASURED AT GRAND TRAVERSE LIGHTHOUSE
0352 AM NON-TSTM WND GST 1 S MACKINAC ISLAND 45.84N 84.64W
02/18/2011 M51.00 MPH LHZ345 MI MESONET
MEASURED ON SOUTH END
0618 AM NON-TSTM WND GST NNE DETOUR VILLAGE 45.99N 83.90W
02/18/2011 M49.00 MPH LSZ322 MI C-MAN STATION
1226 PM NON-TSTM WND GST GLEN ARBOR 44.90N 86.00W
02/18/2011 M49.00 MPH LEELANAU MI MESONET
SLEEPING BEAR BAY
0148 PM NON-TSTM WND GST 5 NE SEUL CHOIX POINT 45.98N 85.85W
02/18/2011 M45.00 MPH MACKINAC MI C-MAN STATION
0157 PM NON-TSTM WND GST WEST BRANCH 44.28N 84.24W
02/18/2011 M49.00 MPH OGEMAW MI MESONET
0228 PM NON-TSTM WND GST 6 W ALPENA 45.07N 83.56W
02/18/2011 M47.00 MPH ALPENA MI ASOS
ALPENA COUNTY REGIONAL AIRPORT
0232 PM NON-TSTM WND GST 3 E HURON BEACH 45.49N 84.05W
02/18/2011 M59.00 MPH PRESQUE ISLE MI MESONET
HAMMOND BAY
0238 PM NON-TSTM WND GST 2 NNW PELLSTON 45.59N 84.80W
02/18/2011 M51.00 MPH EMMET MI ASOS
PELLSTON REGIONAL AIRPORT
0256 PM NON-TSTM WND GST 4 NW OSCODA 44.46N 83.39W
02/18/2011 M54.00 MPH IOSCO MI AWOS
OSCODA-WURTHSMITH AIRPORT
0310 PM NON-TSTM WND GST 8 E AU GRES 44.04N 83.53W
02/18/2011 M62.00 MPH LHZ421 MI C-MAN STATION
MEASURED AT GRAVELLY SHOALS LIGHT
0315 PM NON-TSTM WND GST 5 ENE MANISTEE 44.27N 86.23W
02/18/2011 M48.00 MPH MANISTEE MI AWOS
MANISTEE COUNTY-BLACKER AIRPORT
0319 PM NON-TSTM WND GST 7 NE HOUGHTON LAKE 44.37N 84.66W
02/18/2011 M47.00 MPH ROSCOMMON MI ASOS
ROSCOMMON COUNTY AIRPORT
0342 PM NON-TSTM WND GST 4 E BARBEAU 46.28N 84.20W
02/18/2011 M48.00 MPH LSZ322 MI C-MAN STATION
0354 PM NON-TSTM WND GST 2 W CHEBOYGAN 45.64N 84.51W
02/18/2011 M45.00 MPH CHEBOYGAN MI AWOS
CHEBOYGAN COUNTY AIRPORT
0415 PM NON-TSTM WND GST 2 SSW ALPENA 45.05N 83.45W
02/18/2011 M52.00 MPH ALPENA MI C-MAN STATION
ALPENA HARBOR LIGHT
0427 PM NON-TSTM WND GST ROGERS CITY 45.42N 83.81W
02/18/2011 M49.00 MPH PRESQUE ISLE MI MESONET
ROGERS CITY MARINA
0452 PM NON-TSTM WND GST WHITEFISH POINT 46.75N 84.98W
02/18/2011 M49.00 MPH CHIPPEWA MI C-MAN STATION
GUST OF EQUAL MAGNITUDE ALSO OCCURRED AT 652 PM
0500 PM NON-TSTM WND GST 1 SW GAYLORD 45.02N 84.69W
02/18/2011 M52.00 MPH OTSEGO MI ASOS
GAYLORD REGIONAL AIRPORT
0515 PM NON-TSTM WND GST CHARLEVOIX 45.32N 85.26W
02/18/2011 M48.00 MPH CHARLEVOIX MI AWOS
CHARLEVOIX MUNICIPAL AIRPORT
0552 PM NON-TSTM WND GST TAWAS POINT STATE PARK 44.25N 83.45W
02/18/2011 M46.00 MPH IOSCO MI C-MAN STATION
0600 PM NON-TSTM WND GST MIO 44.66N 84.13W
02/18/2011 M45.00 MPH OSCODA MI PARK/FOREST SRVC
0600 PM NON-TSTM WND GST MACKINAW CITY 45.78N 84.73W
02/18/2011 M68.00 MPH EMMET MI MESONET
TIME UNKNOWN
0631 PM NON-TSTM WND GST PETOSKEY 45.38N 84.96W
02/18/2011 M45.00 MPH EMMET MI MESONET
0652 PM NON-TSTM WND GST 6 ENE THOMPSONS HARBOR 45.37N 83.45W
02/18/2011 M64.00 MPH LHZ348 MI C-MAN STATION
PRESQUE ISLE LIGHTHOUSE
0708 PM NON-TSTM WND GST ATLANTA 45.00N 84.15W
02/18/2011 M46.00 MPH MONTMORENCY MI PARK/FOREST SRVC
0752 PM NON-TSTM WND GST 4 N HARRISVILLE 44.71N 83.30W
02/18/2011 M48.00 MPH ALCONA MI C-MAN STATION
STURGEON POINT LIGHT
0906 PM NON-TSTM WND GST 1 E MACKINAW CITY 45.78N 84.72W
02/18/2011 M51.00 MPH LHZ345 MI C-MAN STATION
0952 PM NON-TSTM WND GST 1 NNE CHEBOYGAN 45.66N 84.46W
02/18/2011 M46.00 MPH CHEBOYGAN MI C-MAN STATION
CHEBOYGAN CRIB LIGHTHOUSE
0955 PM NON-TSTM WND GST 1 SE KINROSS 46.26N 84.47W
02/18/2011 M46.00 MPH CHIPPEWA MI AWOS
CHIPPEWA COUNTY INTERNATIONAL AIRPORT
0957 PM NON-TSTM WND GST 2 E LUZERNE 44.62N 84.23W
02/18/2011 M47.00 MPH OSCODA MI TRAINED SPOTTER
1012 PM NON-TSTM WND GST 3 E SAULT STE. MARIE 46.49N 84.30W
02/18/2011 M47.00 MPH LSZ322 MI C-MAN STATION
1015 PM NON-TSTM WND GST 1 SSW ROGERS CITY 45.41N 83.81W
02/18/2011 M45.00 MPH PRESQUE ISLE MI AWOS
PRESQUE ISLE COUNTY AIRPORT
1024 PM NON-TSTM WND GST 1 NNW SAULT STE. MARIE 46.50N 84.37W
02/18/2011 M56.00 MPH LSZ322 MI C-MAN STATION
SOUTHWEST PIER
1024 PM NON-TSTM WND GST 4 NNW BAY MILLS 46.49N 84.63W
02/18/2011 M61.00 MPH LSZ322 MI C-MAN STATION
POINT IROQUOIS
1036 PM NON-TSTM WND GST 1 N MUNUSCONG 46.26N 84.19W
02/18/2011 M52.00 MPH CHIPPEWA MI C-MAN STATION
1052 PM NON-TSTM WND GST 1 SW SAULT STE. MARIE 45.72N 85.53W
02/18/2011 M52.00 MPH CHARLEVOIX MI ASOS
SANDERSON FIELD
1152 PM NON-TSTM WND GST 6 ENE THOMPSONS HARBOR 45.37N 83.45W
02/18/2011 M71.00 MPH LHZ348 MI C-MAN STATION
PRESQUE ISLE LIGHTHOUSE. WIND EQUIPMENT 111 FT ABOVE THE
SURFACE.
0158 AM NON-TSTM WND GST 1 W OSSINEKE 44.91N 83.45W
02/19/2011 M63.00 MPH ALPENA MI TRAINED SPOTTER
&&
JHThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 3:53 AM EST | Winter Storm Watch | APX | Alcona, Alpena, Antrim, Arenac, Benzie, Crawford and 13 more | 23 hr |
Nearby
Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.